# SDR REXA2016052901005

- Difficulty date: May 29, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOUNTING ANGLE IS CRACKED.  R & R PASSENGER DOOR POWER ASSIST MOUNTING ANGLE IAW SRM 51-42-06 AND SRM 51-40-11, S/M-107.
